# SDR FDEA201502240585

- Difficulty date: February 24, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 746 hours, 31,387 cycles
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON COCKING CHECK, CRACKED R1 DOOR SLIDE RAFT BOTTLE PRESSURE INDICATOR PUSH BUTTON COVER, WITH  SWITCH COVER CRACKED, BUTTON WILL NOT SPRING RETURN  BACK TO NORMAL UNTESTED POSITION.  REMOVED, INSPECTED, AND REINSTALLED R1 REMOTE SLIDE BOTTLE PRESSURE SWITCH. FOUND SWITCH TO BE IN OPERATIONAL ORDER AND PERFORMED OPS CHECK IAW MD-10 AMM 25-61-03-5. OPS CHECKED GOOD.
